# SDR CALA2022041400970

- Difficulty date: April 12, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 96,884 hours, 12,882 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 183W00612
- Condition: Dented
- Location: Rh Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR UPPER EXTERNAL SURFACE O/B AREA FOUND DENT REFER HAECO NON-ROUTINE LP.9481028 - ORIGINATED BY EMP V905539, REF LP.8084679. PERFORMED BY EMP V905872, RIGHT ELEVATOR UPPER EXTERNAL SURFACE O/B AREA REPAIRED AS PER SRM 55-20-01-2R-1 REPAIR 1 TABLE 201 PART 4 D AND SRM 51-70-04-2R-2 REPAIR 2 REV.88. RII BY TA777(V903318)
